# SDR IPXA2023031691890

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 21,998 hours, 13,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CLS CONTROL PANEL DOOR (152JR) SHOWS SIGNS OF DENT. PLACED CLS CONTROL PANEL DOOR 152JR ON DEFERRAL IAW A300 CDL 52-10 DOOR REMOVED PLACARD INSTALLED REFERENCE C805009REMOVED AND REPLACED DOOR IAW AMM 52-42-19.
